# SDR UIEA2019091205488

- Difficulty date: September 12, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,852 hours, 20,791 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 042C0891
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG: FLT DECK TEMP, IN BLOCKS, IN AUTO MODE. TRANSFERRED TO MDDR #117647 PER MEL 21-61-02-03, CAT C, DUE DATE: 22-SEP-19. PLACARD INSTALLED AND MCC NOTIFIED. LP 1087272 - M2: PERFORMED IAW SUPP MX MANUAL FIM 21-60-00. R/R FLT DECK ZONE DUCT OVERHEAT RELAY IAW SWPM 20-81-11. PERFORMED ZONE TEMP BITE, CONTROLLER FAULT. PUT ZONE TEMP CONTROLLER ON ORDER WITH MCC, P/N 625934-6. DMI #117647 REMAINS OPEN. LP 1087275 - M4: REMOVED AND REPLACED ZONE TEMP CONTROLLER IAW AMM 21-61-03, OPS CHECK GOOD. NO FAULT MESSAGES. THIS CLEARS MDDR #117647. PLACARDS REMOVED AND MCC NOTIFIED.
